MAUDE Adverse Event Report: INMODE LTD. MORPHEUS8; GEI

INMODE LTD. MORPHEUS8; GEI
Model Number AG607401A
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Headache (1880); Deformity/ Disfigurement (2360); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Inmode is performing attempts to contact the patient to obtain additional information and to indetify the provider.
 
Event or Problem Description
This complaint was initially reported by the patient directly to fda on 04-jan-2023 (mw5114225) and stated: "i received a morpheus 8 micro needling treatment on my face which resulted in unwanted permanent fat loss, changes in my face structure, indentations in my face which will require surgical repair.I also experienced severe head pain and had a brain mri following the treatment.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on the information provided by the treatment provider, event date was corrected to 2022, and not 2021 as initially reported by the patient to fda.This means that the patient reported the alleged adverse events to fda 1 year post treatment, and not 2 years.The treatment date was also confirmed by patient's posts on a social network.Inmode performed investigation and the reported adverse events could not be confirmed.The event was downgraded to non serious.Five months post tx the patient complained to the provider about fat loss under her eyes, but on the fu visit the provider actually noted reduction of fine lines under her eyes and documented "skin looked great".This indeed is seen on the provided photos.Later, patient received botox injections, which affected the eyebrows position, as confirmed by the treatment provider.Treatment settings with morpheus8 in the periorbital area were not aggressive and were within the recommended limits.Eight months post tx the provider could not detect the alleged problem.Regarding head pain that the patient reported in her complaint to fda: she posted later on social network "my brain mri came back normal".To conclude, the alleged adverse events could not be corroborated neither by the photos, nor by the treatment provider.

Brand Name
MORPHEUS8
Common Device Name
GEI
Manufacturer (Section D)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS  2069206
Manufacturer (Section G)
INMODE LTD.
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692 06
IS   2069206
Manufacturer Contact
lina korsensky
tavor building (pob 533)
shaar yokneam
yokneam northern, north 20692-06
IS   2069206
MDR Report Key17640344
Report Number3010511300-2023-00321
Device Sequence Number14850561
Product Code GEI
UDI-Device Identifier07290016633412
UDI-Public07290016633412
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K210492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Patient Monitoring,Notification
Type of Report Initial,Followup
Report Date (Section B) 10/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAG607401A
Device Catalogue NumberAG607401A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2023
Supplement Date Received by Manufacturer10/05/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite